MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; RESURFACING PATELLA

ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; RESURFACING PATELLA
Model Number KPONTP38E
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The revision surgery investigated via the current report occurred on (b)(6) 2023.At the time of the revision surgery, the then 47-year-old female patient was implanted with eleos devices matching the part numbers identified in the table above.The explanted device information is unknown.No additional patient information or surgical details were identified through a review of historical records with respect to the surgeons that are known to have operated on the patient or the facilities in which the patient underwent known revision surgeries.A request for information was sent via email on 08 march 2024 to the appropriate onkos rsm and distributor; no additional information was able to be provided.This retrospective investigation was unable to confirm specific surgical details, including the purpose of the revision surgery.It is not known if there were any onkos devices explanted or if they were of the same part number as the devices implanted during the revision surgery.The devices identified in the table of section 1.0 are provided solely as a reference and reflects the devices implanted on (b)(6) 2023.The root cause of the adverse event could not be determined because the failure mode and general purpose of the revision surgery could not be confirmed.In addition, the part number and lot number of explanted devices remains unknown.Mdrs will be submitted to the fda out of an abundance of caution, based upon a reasonable assumption that the devices explanted during the revision surgery were provided by onkos and contained identical part numbers as the devices that were implanted at the time.The following mdrs are submitted as part of this adverse event investigation: 3013450937-2024-00063 3013450937-2024-00064 3013450937-2024-00065 3013450937-2024-00066 3013450937-2024-00067 3013450937-2024-00068.
 
Event or Problem Description
The revision surgery investigated via the current report occurred on (b)(6) 2023.At the time of the revision surgery, the then 47-year-old female patient was implanted with eleos devices matching the part numbers identified in the table above.The explanted device information is unknown.

Brand Name
ELEOS LIMB SALVAGE SYSTEM
Common Device Name
RESURFACING PATELLA
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer Contact
yara neurauter
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key18906036
Report Number3013450937-2024-00066
Device Sequence Number12734280
Product Code KRO
UDI-Device IdentifierB278KPONTP38E0
UDI-PublicB278KPONTP38E0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberKPONTP38E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CEMENTED SEGMENTAL STEM; DISTAL FEMUR; DISTAL FEMUR AXIAL PIN; POLY SPACER; RESURFACING PATELLA; TIBIAL ROTATIONAL HINGE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexFemale